# SDR AALA20141011003

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 15,492 hours, 6,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE AREA AFT OF THE AFT LAVATORY VENT PORT AT STATION 1016 APB  BUTT JOINT BETWEEN STRINGERS 20 & 23 LT.  ACCOMPLISHED REPAIR IAW EA B737-53-036408 REV A.
